| Model Number |
MI1000 MED-EL CONCERT PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The user had a sudden loss of hearing perception.Further medical intervention is considered.
Event or Problem Description
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However, to determine an exact root cause device investigation would be necessary.Further medical intervention is considered but no date has been scheduled yet.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress appears very likely.However, to determine an exact root cause device investigation would be necessary.The concerned device was explanted but has not been received for investigation yet.
Event or Problem Description
A sudden loss of hearing perception with the device is reported.The user was reimplanted.
Additional Manufacturer Narrative
Conclusion: overload fractures in the active electrode which are consistent with an external mechanical impact were determined to be the root cause of device failure.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
A sudden loss of hearing perception with the device is reported.The user was re-implanted.